# SDR IPXA2015011285269

- Difficulty date: January 9, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- System (JASC): 2565 · Escape Slide
- Part: Door
- Condition: Obstructed
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER DECK SLIDE DOOR INOPERATIVE, UNABLE TO ARM.  OPENED LT UPPER DECK DOOR, FOUND FASCIA PANEL NOT SELECTED PREVENTING DOOR FUNCTION.  SECURED FASCIA PANEL. DOOR OPERATED OK IAW MM 52-23-00.  OPS CK GOOD.
